# SDR HNAA2022120700315

- Difficulty date: December 5, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N672AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145794
- System (JASC): 2700 · Flight Control System
- Part: Actuator
- Condition: Damaged
- Location: Gust Lock Switch
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

GUST LOCK WOULD NOT UNLOCK ON RUNWAY.  PERFORMED ELECTRICAL RESET,  FOUND GUST LOCK TO OPERATE NORMALLY. PERFORMED GUST LOCK OPS CHECK IAW AMM 27-70-00. OPS CHECK SATISFACTORY, ACFT OK FOR SERVICE.  ACCESSED SOLENOID UNDER GUST LOCK LEVER MANUALLY DEPRESSED SOLENOID AND MOVED GUST LOCK LEVER TO FULL UNLOCKED POSITION. ELEVATOR GUST LOCK STILL ENGAUGED. INSPECTED CONTROL COLUMN POSITION SWITCH.  FOUND FLAT SPOT ON SWITCH ACTUATOR ROLLER. R & R ACTUATOR IAW AMM 27-71-11. PERFORMED GUST LOCK OPS CHECK IAW 27-71-00-700-801-A, OPS CHECKED GOOD.
